# SDR ASAA0040100

- Difficulty date: July 23, 2000
- Submitted: September 30, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 16
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FLT 140 - THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 14-16 WERE FOUND TO BE INOPERATIVE.  RECONNECTED WIRING/LIGHT ASSEMBLY AND LIGHTS OPERATED NORMALLY.  (M)
